# SDR C2XA00IO054

- Difficulty date: March 16, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: 892480
- Condition: Discharged
- Location: Fire Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING SCHEDULED MAINTENANCE ON 3-10-00, THE H2O FIRE EXTINGUISHER WAS REMOVED AND ROUTED FOR FUNCTIONAL TESTING.  BEFORE SHIPPING ON 3-16-00, AN INDENTATION WAS NOTED ON THE C-O2 CARTRIDGE FACE, WHILE NO HOLE WAS FOUND FROM THE PIERCING PIN.  THE C-O2 CARTRIDGE WAS PLACED BACK INTO THE FIRE BOTTLE, THE BOTTLE ACTIVATED, AND THE CARTRIDGE WAS FOUND DEPLETED.  THE AFFECTED FIRE BOTTLE, BEING ALREADY REMOVED FROM THE AIRCRAFT, WAS FORWARDED TO ENGINEERING TO RELAY THE DEFECT FOUND TO THE MANUFACTURER.  (X)
